# SDR GLBA2001061

- Difficulty date: March 19, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 13,537 hours, 20,557 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE COMPRESSOR STALLING.  RECLASSED BLEED VALVE TEST FLIGHT SATISFACTORY.
